# SDR 98ZZZX891

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800CP
- Make and model: Maule MXT-7-180
- Aircraft serial: 14058C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust System
- Part number: 5327F32
- Condition: Cracked
- Location: Eng Muffler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER A PERIOD OF THREE YEARS, NINE OCCURRENCES OF EXHAUST/MUFFLER PROBLEMS.  THESE INCLUDE EXCESSIVE VIBRATION RESULTING IN CRACKING OF WELDS, AT CONNECTION OF EXHAUST PIPES AND MUFFLER.  IN ADDITION, CRACKING OF WELD SPOTS AT VARIOUS LOCATIONS TO INCLUDE ROD CONNECTING THE TWO TAILPIPES.  ON ONE OCCASION, EXHAUST PIPE HAD PULLED AWAY FROM MANIFOLD CREATING A SEVERE FIRE HAZARD.
